# SDR USAA991272

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 294.5
- Part time: 31,198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .75 INCH CRACK LOWER INNER RADIUS OF FORWARD SERVICE DOOR FORWARD FRAME STATION 294.5, RBL 54.25 DOOR CUTOUT FRAME.  INSTALLED DOUBLER PER SRM 51-70-11.  (M)
